MathSciNet Relay Station
MathSciNet bibliographic data
MR1621920 (99f:76021) 76B15 (35Q53 76B25 76M25)
Bona, Jerry L.; Chen, Min A Boussinesq system for two-way propagation of nonlinear dispersive waves. Phys. D 116 (1998), no. 1-2, 191–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement